# SDR 99ZZZX2258

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29AL
- Make and model: Bell 212
- Aircraft serial: 30569
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 205030220107
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT WAS GETTING PREPPED FOR PAINT, FOUND LEFT AND RIGHT UPPER DOOR TRACKS HAD EXCESSIVE DAMAGE WHERE ROLLERS RIDE WHEN DOOR IS CLOSED.  REPLACED WITH NEW TRACKS.
